# SDR CA100726006

- Difficulty date: July 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, F
- Precautionary procedure: E, A

## Discrepancy

(SINGLE ENGINE): DURING REVENUE FLIGHT FROM ON DESCENT FROM 14,000FT TO 12,000FT, PILOT REPORTED NO RESPONSE FROM THE POWER LEVER.  PILOT ADVANCED THE MANUAL OVERRIDE LEVER AND ITT STARTED TO INCREASE BUT THERE WAS NO POWER INCREASE. PILOT ELECTED TO SHUTDOWN ENGINE AND PERFORMED AN UNEVENTFUL EMERGENCY LANDING.  MFG FIELD REP WILL BE ON SITE TUESDAY, 20 JULY, TO PROVIDE TROUBLESHOOTING ASSISTANCE.  UPDATE NR 1: FUEL CONTROL UNIT (FCU) WAS REPLACED AND ENGINE RAN NORMALLY.  SUSPECT FCU IS BEING RETURNED TO MFG FOR INVESTIGATION.  ENGINE AND ACFT DATA ADDED. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
